# SDR HEEA079486

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N53119
- Make and model: Bell 206L-3
- Aircraft serial: 51575
- Aircraft time: 6,075 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Skid
- Part number: 206324008
- Part serial: 1256
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP CORROSION IN AREA OF FWD CROSSTUBE SADDLE, .025 INCH BEFORE CLEAN UP.  DATE OF MANUFACTURE ON TUBE IS 6-20-00.
